On the question of representing analytic functions in an infinite convex domain by Dirichlet series
Doklady Akademii Nauk, Tome 225 (1975) no. 5, pp. 1013-1015
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_5_a5,
author = {A. F. Leont'ev},
title = {On the question of representing analytic functions in an infinite convex domain by {Dirichlet} series},
journal = {Doklady Akademii Nauk},
pages = {1013--1015},
year = {1975},
volume = {225},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_5_a5/}
}
A. F. Leont'ev. On the question of representing analytic functions in an infinite convex domain by Dirichlet series. Doklady Akademii Nauk, Tome 225 (1975) no. 5, pp. 1013-1015. http://geodesic.mathdoc.fr/item/DAN_1975_225_5_a5/